# SDR 95ZZZX4332

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95604
- Make and model: Cessna 152
- Aircraft serial: 15285935
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 1 Blade
- Part time: 5,815 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE HUB AREA.  CRACK RADIATED FROM INSIDE THE HUB THROUGH THE FACE OF THE HUB TO THE MOUNTING SURFACE ENDING IN THE BOLT HOLE ADJACENT TO THE NR 1 BLADE.  COMPLIANCE WITH MCCAULEY SB 169C AND AD 89-26-10 WAS ACCOMPLISHED AT 3229.7 TOTAL HOURS WHERE NO DEFECTS WERE FOUND.  A FREQUENT DYE PENETRANT INSPECTION WOULD BE RECOMMENDED.  PROPELLER TOTAL TIME:  5,815.0 HOURS.
